Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On Humira for Crohn's, get severe abdominal pain before or after menses that subsides with vomiting. Due to humira or hormonal?

My daughter has Crohn s and is currently on Humira, one shot every week. Every month either before or after her mentrual cycle she has really bad abdominal pain to the point of doubling her over in extreme pain, the pain is not bad at first, but as the day/night progress the pain worsens, she vomits, then the pain subsides gradaully. This happens once a month like clock work right around her mentrual cycle. She has had a recent MRI which showed no blockage, no fistual and some healing in her ileum. She s extremely frustrated and wants to know what s causing this. Could this be related to the Humira or hormonal? Thank you
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

The cause could be either hormonal or what you described as 'something healing in the ileum'. Wasthis an ulcer? I would advise you to look into this and find the exact diagnosis. As ulcers are usually not seen in Crohn's disease.

Hope this helps.

Best wishes.
Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor